Uniform spacing of zeros of orthogonal polynomials for locally doubling measures

Varga Tamás: Uniform spacing of zeros of orthogonal polynomials for locally doubling measures.
Analysis, (33) 1. pp. 1-12. ISSN 0174-4747 (2013)

[img]
Preview
Text
2352258.pdf - Accepted Version

Download (200kB) | Preview
Item Type: Article
Journal or Publication Title: Analysis
Date: 2013
Volume: 33
Number: 1
Page Range: pp. 1-12
ISSN: 0174-4747
Publisher: Oldenbourg Wissenschaftsverlag
Faculty: Faculty of Science and Informatics
Department: Bolyai Intézet (Matematikai Tanszékcsoport)
Institution: Szegedi Tudományegyetem
MTMT id: 2352258
DOI id: https://doi.org/10.1524/anly.2013.1135
Date Deposited: 2013. Jul. 09. 09:04
Last Modified: 2018. Jul. 20. 15:55
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3213

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year